# SDR UPS09M54412

- Difficulty date: December 30, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB2886503
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR SURVEY SEQUENCE NUMBER 289-W3-04 GOUGE FOUND AT THE CENTER OF THE REPAIR DOUBLER ON LT WING INBOARD LEADING EDGE STA XOS 455-567.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW UPS EO MD11-5750-31916-B.
